# SDR SWAA2023010575396

- Difficulty date: November 25, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE LOWER CEILING PANEL LEFT SIDE POWER SUPPLY AND BATTERY PACK AT AFT GALLEY AREA.   INSTALLED CEILING PANEL LT SIDE POWER SUPPLY AND BATERY PACK AT AFT GALLEY AREA IAW AMM 33-51-06-960-805 AND OPS TESTED OK.
